# SDR AALA20011019

- Difficulty date: May 11, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N730AA
- Make and model: Boeing 727227
- Aircraft serial: 20737
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTING WIRE BROKEN AT CLASS DIVIDER.  REPLACED WIRE TO EMERGENCY EXIT ESCAPE PATH LIGHTING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
